| Model Number |
439688 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5076-58 lead implanted: (b)(6) 2007, 694765 lead implanted: (b)(6) 2012, 5076-52 lead implanted: (b)(6) 2007, n141 crt-d implanted: (b)(6) 1015 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv), right atrial (ra) and left ventricular (lv) leads were explanted due to infection.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the medial portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.Correction: d9 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.